# SDR WX0A2021020173635

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N293NV
- Make and model: Airbus A320-214
- Aircraft serial: 4913
- Aircraft time: 23,992 hours, 14,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 138291
- Condition: Failed
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY UNIT [EPSU] 13WL/AFT L FAILS TEST.  R & R EPSU [13WL] PER AIRBUS AMM 33-51-38-000-001-A, 33-51-38-400-001-A, 33-51-00-710-001-A.
